# SDR 20001016SH006

- Difficulty date: August 3, 2000
- Submitted: October 16, 2000
- Operation: Air carrier
- Aircraft: N228SW
- Make and model: Lear 25D
- Aircraft serial: 228
- Engine: Ge CJ6108
- System (JASC): 2130 · Cabin Pressure Control System
- Part: Control Unit
- Condition: Malfunctioned
- Location: Cabin Pressure
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

CMH - LOST CABIN PRESSURIZATION AFTER DEPARTURE OUT OF COLUMBUS.  RETURNED TO CMH.  INSPECTED BLEED AIR LINES IN HEX HOSE AND IN CABIN, RAN BOTH ENGINES, NO LEAKS FOUND.  TEST FLEW AIRCRAFT TO 27,000 FEET.  ALL FUNCTIONS, PRESSURIZATION SYSTEM, CHECKED GOOD.  (X)
